# SDR CA120917003

- Difficulty date: September 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, AFTER THE PILOT RETARDED THE THROTTLE TO IDLE,  REALIZED THAT THE TORQUE INDICATION WAS AT ZERO.  THE PILOT CLOSED THE BLEED AIR AND THE AIR CONDITIONING SYSTEM AND PUSHED THE THROTTLE LEVER TO MAX.  POSITION WITH NO RESPONSE FROM THE ENGINE.  AFTER A SHORT WHILE, THE ENGINE POWER CAME BACK UP AND A NORMAL LANDING FOLLOWED. TROUBLESHOOTING IS ON-GOING.
